# SDR SWAA2021082019397

- Difficulty date: February 19, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500a S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AROUND DRAIN VALVE BS 500A+3; 6.5' BELOW STR 28L / BLENDED CORROSION ON FUSELAGE SKIN AROUND DRAIN VALVE BS 500A+3 6.5' BELOW STR 28 L/H INSPECTED & EVALUATED PER EA 1-753-36709 REV IR & ATS ER 20-01892. REV IR AS PER THIS EA THE DAMAGE IS ALLOWABLE FOR CONTINUED SERVICE WITH REPETATIVE INSPECTION APPLIED DENT DOT IAW MPM 52.03.01.02 PARA 2.D(1)(B) & PARA 3
